# SDR DALA2025100607274

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM JUNCTION AT FR 16LHS HOLE # 14 AND #15 OVERSIZED.   REPAIRED PER ER/A 14-629071. (1230830)
